# SDR SWAA2022030806805

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E ORSS 271 BULB SEAL RETAINER IS CRACKED. / REMOVED & REPLACED L/W T/E ORSS 271 BULB SEAL RETAINER IAW SRM 51-40-02-0G-0. 55941U 05/23/2019 & IAW AIPC 57-50-00-25.
